# SDR DALA2016032702361

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN REPAIR DOUBLER ON OTBD FLAP MID VANE BS XVZ=254 AT LT WING. OTBD FLAP MID VANE BS XVZ= 254 AT LT WING WAS REPAIRED IAW SRM 57-03D PAR.
